# SDR COMA2010110550231

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 37,342 hours, 33,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT, RECEIVED CABIN ALT CAUTION, FOLLOWED BY CABIN ALT WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO JAX LANDED SAFELY.  INSPECTED A/C AND FOUND CARGO DOOR NOT CLOSED CORRECTLY.  RECLOSED CARGO DOOR AND PERFORMED PRESSURIZATION CHECK.  OPS CHECK GOOD.
